EconPapers    
Economics at your fingertips  
 

Characterizing -Lie Multiplicative Isomorphisms on Von Neumann Algebras

Yamin Song, Jinchuan Hou and Xiaofei Qi

Abstract and Applied Analysis, 2014, vol. 2014, 1-9

Abstract:

Let and be von Neumann algebras without central summands of type . Assume that with . In this paper, all maps satisfying are characterized.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/104272.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/104272.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:104272

DOI: 10.1155/2014/104272

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:104272